Help! Spotty rash 2 weeks before wedding!I have recently (in the last month) developed a spotty rash all over my chest, back, shoulders and neck. I also have some spots on my face, but not too badly. Acne isn't completely unusual for me (unfortunately!) but this is something else. I think my system is out of balance.
I came off the contraceptive pill (Yasmin, and before that, Dianette) about nine months ago. I came off it because of a cervical erosion. I was expecting my skin to get really bad then, but it didn't. It's only in the last month or two. Now it's really bad, the spots are small and red, and in clusters, on the left hand side of my throat, on each shoulder and round my jawline, as well as all over my chest and back. They don't itch or hurt, but they are peeling a bit.
My skin seems to be full of blocked pores (with white/yellow pus) and it's a lot more greasy than it was before. I am also sweating more than ever before, and my hair is growing faster all over my body. It's like going through puberty all over again!
I have had several homeopathic remedies, including Carcinosin LM3(I have a lot of cancer history in my family), Hepar Sulph 30c, Folliculinum 1M and Dianette 30c. So far nothing has worked. I'm wondering if the Folliculinum has made things worse - I took some to try and balance my cycle and my hormones but it brought on my period the next day (two weeks early!) and since then my skin has been really bad.
My periods have been more painful recently too, but no heavier. My skin is always worse before a period, but now it seems to be all month long.
There are loads of spots all over my decolletage, and I am getting married in 2 weeks, in a strapless dress! I'm really worried about it, as having spots makes me feel really ugly. I seem to turn into a different person when my skin is bad, I don't want to socialise at all, and I can't look people in the eye. I have to say, I've been coping pretty well emotionally with my skin, but now that my wedding is so close and it's no better I'm getting upset. I know I won't want to go to my wedding if it is still like this.
Emotionally, I've been under a bit of pressure from my family, as none of them get on and this wedding will be the first time my parents will have seen one another in years. I've also been suffering from *cold feet* but I'm over that now. I feel a great pressure to make sure everyone gets along. People keep telling me to relax and let people get on with it, but I feel like I can't. I feel responsible for making sure people have a good time.
I've sort of been opting out of planning the wedding and letting my parents do it. I don't want to be bothered with it all. I just want to turn up and have a nice day.
I hope this helps someone come up with something! I'm also likely to be on my period on my wedding day, is there anything anyone can suggest to put it off, other than the pill?
Thank you very much
rooty28 on 2006-07-16
♡ girilal last decade
Also get some Evening Primrose Oil and Vitamin B6.
Once your endocrine system is in balance, your skin will clear up, but you need to address this imbalance rather than the spots themselves.
carlotta last decade
carlotta last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.